A 24-year-old female asked:
its going to be 1st mth on my tetracycline.my face clear up well. my menses will be due this few days and i got lots of small acne on my forehead. y?
1 doctor answer
Dr. Tanya Russo answered
24 years experience Pediatrics
Not uncommon: It is not uncommon for people to have a second flare up (and hopefully the last) after initiating treatment for acne. The hormonal fluctuations that occur around your cycle also contribute to this. many people make the mistake of stopping treatment during this time, but stick with it! You will likely be pleased with the results. Consult your dermatologist if break through acne is frequent.
Answered on May 21, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!